# SDR YBBA201910100001

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N111WH
- Make and model: Amd FALCON10
- Aircraft serial: 10167
- Aircraft time: 6,036 hours, 7,139 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE OPERATING A CFAR 135 REGULATED FLIGHT LEG WITH A DEPARTURE FROM KMSY WITH INTENTIONS TO FLY TO KPHX,  THE AIRCRAFT INCURRED A MECHANICAL ISSUE. DURING THE CLIMB ABOVE APPROXIMATELY 10,000’ THE CABIN RATE BEGAN TO DESCEND AT A RATE OF 1,500 FT/MIN WHEN THE RATE SHOULD HAVE BEEN CLIMBING AT 500 FT/MIN. NOTICING THE AIRCRAFT WAS NOT FUNCTION AS DESIRED WE DECIDED TO RETURN TO KMSY AND HAVE THE PASSENGERS DEPLANE AND UTILIZE ANOTHER AIRCRAFT FOR THIS PARTICULAR FLIGHT. AT THIS TIME I DID NOT DEEM IT WAS SAFE TO CONTINUE ACROSS THE COUNTRY AND TO HAVE TO RETURN LATER THAT EVENING" MECHANICAL ISSUE WAS OVER PRESSURIZATION.
